# SDR DL72W953261

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER JUST FWD OF LT WING ILLUM. LT BETWEEN 720B AND 720C.  INSTALLED REPAIR PER SRM 53-10-3.  FOUND AT HMV.
